Article info

Download PDFPDF
Rapid development of severe toxic retinopathy associated with continuous intravenous deferoxamine infusion
  1. Correspondence to: Dr Timothy Y Y Lai Department of Ophthalmology and Visual Sciences, The Chinese University of Hong Kong, Hong Kong Eye Hospital, 147K Argyle Street, Kowloon, Hong Kong; tyylai{at}netvigator.com
View Full Text

Citation

Lai TYY, Lee GKY, Chan W, et al
Rapid development of severe toxic retinopathy associated with continuous intravenous deferoxamine infusion

Publication history

  • Accepted September 1, 2005
  • First published January 19, 2006.
Online issue publication 
January 19, 2006

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.